Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Severe throbbing pain in arm, shoulder, and chest, difficulty in raising arm post treatment for sore throat and sinus infection. Taken z-pack, macrobid. Cause?

About two weeks ago, I experiences chest wall pains in the muscles that throbbed like a toothache , and later had a soar throat and sinus infection, coughing, and greenish to brown mucus . I went to a doctor and was given a 5 day z-pack in addition to macrobid that I was already on and a sinus medication. That has been 4 days ago and today, I have gone through severe throbbing pain in left arm, shoulder, and chest. I can t raise my left arm. What could it be?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I do not think that this shoulder pain is related to sinus infection. it looks to me that there can be a pulled muscle. so i would suggest you to take Myoril for pain and muscle spasm. I would also suggest you to take painkiller like Brufen and avoid heavy work.
Answered: Thu, 17 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor